Alert archive / New Jersey / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 221, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Aug 7, 2020, 6:57 PM EDT for 5 counties in New Jersey. It was in force for 48 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2020, 6:57 PM EDT (22:57 UTC)
- Expired
- Aug 7, 2020, 7:45 PM EDT
- In force
- 48 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Atlantic County, NJ, Camden County, NJ, Cumberland County, NJ, Gloucester County, NJ, Salem County, NJ
The radar
The Dover AFB radar (KDOX), 79 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 7:00 PM EDT | TSTM WND DMG | 2 Sw Glendora, NJ | DOWNED TREE, POLE AND WIRES ON NJ 41 BOTH DIRECTIONS NORTH OF GOOD INTENT ROAD IN DEPTFORD TOWNSHIP. ALL LANES CLOSED. TIME ESTIMATED FROM RADAR. |
| Aug 7, 7:05 PM EDT | TSTM WND GST 89 | 2 Nne Seabrook Farms, NJ | RUTGERS AGRICULTURAL RESEARCH AND EXTENSION CENTER AT UPPER DEERFIELD, NJ. |
| Aug 7, 7:17 PM EDT | TSTM WND GST 69 | 4 Nnw Seabrook Farms, NJ | 69 MPH THUNDERSTORM WIND GUST MEASURED ON ROUTE 77 AT MILE MARKER 9. |
| Aug 7, 7:45 PM EDT | TSTM WND DMG | 1 Nw Minotola, NJ | TELEPHONE PONES SNAPPED IN HALF WITH WIRES DOWN ON BREWSTER AND FOREST GROVE ROADS. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 11.0 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 248 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 738 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
162
WUUS51 KPHI 072257
SVRPHI
NJC001-007-011-015-033-072345-
/O.NEW.KPHI.SV.W.0221.200807T2257Z-200807T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
657 PM EDT Fri Aug 7 2020
The National Weather Service in Mount Holly NJ has issued a
* Severe Thunderstorm Warning for...
West central Atlantic County in southern New Jersey...
Cumberland County in southern New Jersey...
Salem County in southern New Jersey...
Central Camden County in southern New Jersey...
Gloucester County in southern New Jersey...
* Until 745 PM EDT.
* At 657 PM EDT, severe thunderstorms were located along a line
extending from Pitman to Olivet to Greenwich, moving southeast at
25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
* Locations impacted include...
Vineland, Millville, Bridgeton, Deptford, West Deptford, Glassboro,
Lindenwold, Pennsville, Woodbury, Pitman, Clayton, Berlin,
Paulsboro, Salem, Buena, Laurel Lake, Woodstown, Alloway, Woodbury
Heights and Quinton.
This includes the following highways...
New Jersey Turnpike between exits 1 and 2.
Interstate 295 in New Jersey between mile markers 7 and 21.
Atlantic City Expressway between mile markers 34 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Protecting yourself from immediate threats to life and safety shall
take priority. Whenever possible, as long as it does not cause
greater harm, all COVID-19 protective action guidance should be
followed.
For your protection move to an interior room on the lowest floor of a
building.
Frequent cloud to ground lightning is occurring with this storm, and
the storm will affect the beaches. For your safety, immediately move
off the beach and seek shelter indoors.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3972 7542 3984 7533 3984 7492 3944 7487
3920 7521 3926 7538 3932 7541 3937 7545
3946 7555 3956 7555 3961 7552
TIME...MOT...LOC 2257Z 309DEG 22KT 3975 7515 3954 7517 3937 7536
HAIL...<.75IN
WIND...60MPH
$$
Robertson2 follow-up statements
149
WWUS51 KPHI 072303
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
703 PM EDT Fri Aug 7 2020
NJC001-007-011-015-033-072345-
/O.CON.KPHI.SV.W.0221.000000T0000Z-200807T2345Z/
Atlantic NJ-Cumberland NJ-Salem NJ-Camden NJ-Gloucester NJ-
703 PM EDT Fri Aug 7 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR WEST CENTRAL ATLANTIC...CUMBERLAND...CENTRAL SALEM...SOUTHWESTERN
CAMDEN AND GLOUCESTER COUNTIES...
At 703 PM EDT, severe thunderstorms were located along a line
extending from Pitman to near Olivet to near Greenwich, moving
southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Wind damage to roofs,
siding, trees, and power lines is possible.
Locations impacted include...
Vineland, Millville, Bridgeton, Glassboro, Pitman, Clayton, Berlin,
Buena, Laurel Lake, Woodstown, Alloway, Swedesboro, Newfield, Elmer,
Greenwich, Shiloh, Newport, Franklinville, Sicklerville and Newport
Meadows.
This includes the following highways...
New Jersey Turnpike near exit 2.
Atlantic City Expressway between mile markers 34 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Protecting yourself from immediate threats to life and safety shall
take priority. Whenever possible, as long as it does not cause
greater harm, all COVID-19 protective action guidance should be
followed.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3920 7521 3926 7538 3932 7541 3944 7550
3950 7543 3956 7539 3967 7534 3980 7531
3979 7491 3944 7487
TIME...MOT...LOC 2303Z 309DEG 22KT 3973 7512 3952 7514 3935 7533
HAIL...1.00IN
WIND...60MPH
$$
Robertson418
WWUS51 KPHI 072320
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
720 PM EDT Fri Aug 7 2020
NJC001-007-011-015-033-072345-
/O.CON.KPHI.SV.W.0221.000000T0000Z-200807T2345Z/
Atlantic NJ-Cumberland NJ-Salem NJ-Camden NJ-Gloucester NJ-
720 PM EDT Fri Aug 7 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR WEST CENTRAL ATLANTIC...CUMBERLAND...SOUTHEASTERN SALEM...
SOUTHWESTERN CAMDEN AND SOUTHEASTERN GLOUCESTER COUNTIES...
At 719 PM EDT, severe thunderstorms were located along a line
extending from Clayton to South Vineland to near Newport, moving
southeast at 25 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Vineland, Millville, Bridgeton, Glassboro, Pitman, Clayton, Berlin,
Buena, Laurel Lake, Alloway, Newfield, Elmer, Greenwich, Shiloh,
Newport, Franklinville, Sicklerville, Newport Meadows, Fortesque and
Victory Lakes.
This includes Atlantic City Expressway between mile markers 34 and
43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Protecting yourself from immediate threats to life and safety shall
take priority. Whenever possible, as long as it does not cause
greater harm, all COVID-19 protective action guidance should be
followed.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3920 7521 3926 7538 3932 7541 3944 7550
3949 7539 3957 7532 3964 7528 3976 7524
3978 7491 3944 7487
TIME...MOT...LOC 2319Z 311DEG 21KT 3967 7504 3946 7506 3929 7525
HAIL...1.00IN
WIND...70MPH
$$
RobertsonWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 6:18 PM EDT, 39 minutes earlier.
Area forecast discussion, Aug 7, 6:18 PM EDT, 39 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
618 PM EDT Fri Aug 7 2020
.SYNOPSIS...
A weak stationary front will linger across the northern Mid-
Atlantic today before washing north Saturday. On Sunday a weak
cold front will move through the region. High pressure will
build into the area Sunday behind the front, before progressing
offshore early next week. A cold front will approach New
England around the middle of next week.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Showers and thunderstorms intensifying over portions of the
Delaware Valley, generally across northern Delaware, southeast
Pennsylvania, and now those storms are moving into southwest New
Jersey. These storms have produced flash flooding, and have been
severe, producing rotation that resulted in a Tornado Warning.
Going through the evening, those storms will continue to track
to the east through around 9 pm. Damaging winds remain
possible, as well as flash flooding. Once again, the heaviest
rain looks to be targeting many of the same areas in SE PA that
were just hit hard by Isaias (Chester, Berks, Montgomery County,
Greater Philly area) with 1-hour flash flood guidance under an
inch in much of this area. PWATs are near 1.75 inches and
profiles indicate training of cells SW to NE will be possible
while overall system slowly moves E/SE. So storms will be
capable of producing flash flooding.
Convection will likely be ongoing near and after sunset, but as
instability is lost, the trend should be towards mainly rain-
free weather for the remainder of the overnight, especially
after midnight. The big concern tonight may end up being low
stratus and fog development. Near calm surface winds and
plentiful low level moisture combined with a saturated ground
should yield areas of fog. The trough approaching from the west
should create enough turbulence to prevent widespread dense fog,
but cannot rule it out. Overnight lows will be mainly in the
60s to around 70.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
For Saturday, a progressive upper trough centered near the coast
early in the day will move east with time with weak shortwave
ridging approaching by late day. This should mean an overall drier
day but there will still be significant low clouds and some fog
around to start the day. And because low level winds will be quite
light and there is so much moisture around, this could take some
time to mix out. The upshot is that the morning should be mostly
cloudy before some sun develops in the afternoon. However diurnal
heating along with the continuing abundant moisture around could
lead to some isolated to scattered afternoon storms developing. This
won't be a washout though so it should be rain-free most of the time
and many areas won't even see anything. It will still be fairly
humid with lows mostly in the low to mid 80s.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
Saturday night into Sunday the mid-level disturbance from Friday
will be finally exiting New England with lower PWAT air moving
across the region. As the wave exits, brief subsidence will
take shape across the area as surface high pressure centers over
the Ohio Valley. The GFS and ECMWF does have a weak upper level
disturbance traversing the Canadian Maritimes, but the system
appears to far north, with to much dry air overhead to produce
anything in the way of precipitation. Temperatures Sunday will
likely be in the upper 80s to around 90 degrees as the dry air
mass will allow temperatures to over perform.
Monday temperatures will remain warm as mid-level heights rise
across the region and PWATs remain around 1.40". Tuesday into
Wednesday an upper level low will head east across central
Canada with an upper level disturbance approaching from the
west. Overall, guidance has slowed down a bit from this time
yesterday, with delaying the return of rain chances until
Tuesday. An upper level wave will approach the area from the
west Wednesday afternoon with significant uncertainty on the
track and strength of the wave. Either way, the chance of
showers and thunderstorms returns to the region Tuesday and
Wednesday.
Wednesday into Thursday a cold front will approach New England
with models showing a wide spread here. The GFS and CMC are
slightly more amplified and slower with the upper level low over
the Hudson Bay while the ECMWF is less amplified and more
progressive. The GFS stalls the front across central/ southern
NY, while the ECMWF keeps the front stalled across northern NY.
For us this means an enhanced chance of showers and thunderstorms
Wednesday through Friday.
&&
.AVIATION /22Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Tonight...SHRA/TSRA impacting the I-95 corridor terminals
throgh this evening. Damaging winds possible, as well as
torrential rainfall. Localized sub-VFR conditions. Otherwise, a
mix of VFR and MVFR CIGs will give way to sub-VFR in
fog/stratus. Light NE winds becoming light and variable or
calm. Moderate confidence.
Saturday-Saturday night... Mainly VFR, but areas of MVFR
possible especially near MIV and ACY during the day Saturday.
Slight chance of a rain shower but tstms not expected. Winds
mainly light and variable. Moderate confidence.
Outlook...
Sunday-Sunday night... VFR. Light and variable wind becoming SW
at 5 to 10 kt, except near the coast where an afternoon sea
breeze is likely. High confidence.
Monday...Mainly VFR with dry conditions. South winds 5 to 15
kts. High confidence.
Tuesday and Wednesday...A chance of showers and thunderstorms
during the afternoon and evening hours. South to southwest winds
5 to 15 kt. Moderate confidence.
&&
.MARINE...
Through tonight... Sub-SCA conditions expected. Seas 2 to 3 ft. A
couple of wind shifts possible but easterly directions will be
prevailing and speeds mainly 10 kt or less. Scattered tstms are
possible for most of this period with locally higher winds and seas
possible in any tstms.
Outlook...
Saturday-Saturday night... Sub-SCA conditions expected. Seas 2
to 3 ft. Winds mainly NE at 5 to 10 kt becoming light and
variable overnight.
Monday...Sub-advisory winds/seas expected.
Tuesday into Wednesday...Sub-advisory winds/seas expected with a
slight chance of showers and storms.
Rip Currents...
Onshore flow varying at times from southeast to northeast will
continue today and Saturday. With seas forecast to be around 2-3
feet with a swell period of around 6-8 seconds, the rip current
forecast for Friday and Saturday is expected to be low.
&&
.EQUIPMENT...
The NOAA Weather Radio All-Hazards broadcast from Hibernia Park
Pennsylvania (Station WNG-704) remains off the air.
The NOAA Weather Radio All-Hazards broadcast from Franklin
Township New Jersey (Station KZZ-31 ) is off the air.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 2 AM EDT Saturday for PAZ060>062-070-
071-101>106.
NJ...Flash Flood Watch until 2 AM EDT Saturday for NJZ009-010-
012>027.
DE...Flash Flood Watch until 2 AM EDT Saturday for DEZ001>004.
MD...Flash Flood Watch until 2 AM EDT Saturday for MDZ008-012-015-
019-020.
MARINE...None.
&&
Synopsis...Haines
Near Term...Fitzsimmons
Short Term...Fitzsimmons
Long Term...Haines
Aviation...Fitzsimmons/Haines
Marine...Fitzsimmons/Haines
Equipment...WFO PHIHazardous weather outlook, Aug 7, 3:56 PM EDT, 3 hours 1 minute before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 356 PM EDT Fri Aug 7 2020 DEZ001>003-MDZ008-012-015-019-020-NJZ009-010-012-013-015>023-027- PAZ060>062-070-071-101>106-082000- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Hunterdon-Somerset-Middlesex-Western Monmouth-Mercer-Salem- Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic- Cape May-Southeastern Burlington-Berks-Lehigh-Northampton-Delaware- Philadelphia-Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 356 PM EDT Fri Aug 7 2020 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT SATURDAY... This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ001-007-008-PAZ054-055-082000- Sussex-Warren-Morris-Carbon-Monroe- 356 PM EDT Fri Aug 7 2020 This Hazardous Weather Outlook is for northern New Jersey and northeast Pennsylvania. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ004-NJZ014-024>026-082000- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 356 PM EDT Fri Aug 7 2020 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT SATURDAY... This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-082000- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 356 PM EDT Fri Aug 7 2020 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 7, 6:36 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
636 PM EDT FRI AUG 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM TSTM WND DMG MOUNT VERNON 39.81N 76.02W
08/07/2020 CHESTER PA DEPT OF HIGHWAYS
DOWNED TREE INTO WIRES ON PA 472 NEAR
OXFORD. TIME ESTIMATED FROM RADAR.
&&
GORSELocal storm report, Aug 7, 6:39 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
639 PM EDT FRI AUG 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM TSTM WND DMG GREENVILLE MANOR 39.78N 75.60W
08/07/2020 NEW CASTLE DE PUBLIC
TREES AND POWER POLES DOWN IN GREENVILLE.
TIME ESTIMATED FROM RADAR.
&&
GORSELocal storm report, Aug 7, 6:42 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
642 PM EDT FRI AUG 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM TSTM WND DMG HOCKESSIN 39.79N 75.69W
08/07/2020 NEW CASTLE DE BROADCAST MEDIA
SOME TREES DOWN IN HOCKESSIN. TIME ESTIMATED
FROM RADAR.
&&
GORSELocal storm report, Aug 7, 6:46 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
646 PM EDT FRI AUG 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG WILMINGTON 39.75N 75.56W
08/07/2020 NEW CASTLE DE PUBLIC
SEVERAL REPORTS OF TREES DOWN IN WILMINGTON.
TIME ESTIMATED FROM RADAR.
&&
GORSELocal storm report, Aug 7, 6:49 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
649 PM EDT FRI AUG 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HEAVY RAIN WINTERTHUR 39.81N 75.61W
08/07/2020 M4.06 INCH NEW CASTLE DE MESONET
GREENVILLE DEOS STATION. 4.06 INCHES OF RAIN
OCCURRED IN AN HOUR WITH MOST OF THAT
FALLING IN A 30 MINUTE PERIOD.
&&
GORSELocal storm report, Aug 7, 6:57 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
657 PM EDT FRI AUG 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM FLOOD 2 E PILESGROVE TWP 39.67N 75.36W
08/07/2020 SALEM NJ TRAINED SPOTTER
FLOODING ON KINGS HIGHWAY.
&&
DIThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 5:15 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Warren | 3 hr |
| Aug 7, 5:25 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Salem | 3 hr |
| Aug 7, 5:43 PM EDT | Flash Flood Warning | PHI | Camden, Gloucester | 4 hr |
| Aug 7, 5:57 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 48 min |
| Aug 7, 6:00 PM EDT | Tornado Warning | PHI | Gloucester, Salem | 30 min |
| Aug 7, 6:08 PM EDT | Areal Flood Advisory | PHI | Cumberland, Gloucester, Salem | 3 hr |
| Aug 7, 6:16 PM EDT | Areal Flood Advisory | PHI | Mercer | 2 hr |
| Aug 7, 6:24 PM EDT | Special Marine Warning | PHI | 66 min | |
| Aug 7, 6:39 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Hunterdon, Mercer | 27 min |
| Aug 7, 6:41 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Camden, Cumberland, Gloucester, Salem | 49 min |
| Aug 7, 7:24 PM EDT | Special Marine Warning | PHI | 66 min | |
| Aug 7, 7:25 PM EDT | Flash Flood Warning | PHI | Atlantic, Cape May, Cumberland, Gloucester | 4 hr |
| Aug 7, 7:28 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 1 more | 62 min |
Nearby
Severe Thunderstorm Warnings in New Jersey, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.